A

  • Abazari, Rasoul Partially ordered cone metric spaces and coupled fixed point theorems via $lpha$-series [Volume 1, Issue 1, 2019, Pages 50-61]

  • Abolfathi, Mohammad Ali Biflatness of Banach algebras modulo an ideal [Volume 3, Issue 2, 2021, Pages 68-74]

  • Adeel, Faizan Fixed point results for generalized contractions in S-metric spaces [Volume 3, Issue 2, 2021, Pages 27-39]

  • Affane, Doria Perturbed second-order state-dependent Moreau's sweeping process [Volume 4, Issue 1, 2022, Pages 9-23]

  • Alaeidizaji, Hossein Fixed point results for generalized contractions in S-metric spaces [Volume 3, Issue 2, 2021, Pages 27-39]

  • Alaeidizaji, Hossein A new version of the Hahn Banach theorem in b-Banach spaces [Volume 3, Issue 3, 2021, Pages 27-32]

  • Amirfakhrian, Majid A modified Taylor-series for solving a Fredholm integral equation of the second kind [Volume 4, Issue 4, 2022, Pages 39-48]

  • Anvar, Mohammad Valaei Best simultaneous approximation in $L^{p}(S,X)$ [Volume 4, Issue 1, 2022, Pages 1-7]

  • Arshad, Muhammad Fixed point results for generalized contractions in S-metric spaces [Volume 3, Issue 2, 2021, Pages 27-39]

  • Arunkumar, Mohan Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces [Volume 1, Issue 1, 2019, Pages 1-43]

  • Arunkumar, Mohan A new notion of affine sets [Volume 2, Issue 1, 2020, Pages 35-42]

  • Arunkumar, Mohan Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces [Volume 3, Issue 1, 2021, Pages 13-31]

B

  • Bagheri Vakilabad, Ali Partially ordered cone metric spaces and coupled fixed point theorems via $lpha$-series [Volume 1, Issue 1, 2019, Pages 50-61]

  • Barough, Mehdi Salehi Some approximations for an equation in modular spaces [Volume 3, Issue 3, 2021, Pages 51-64]

  • Bibi, Rabia The coincidence point results and rational contractions in E(s)-distance spaces [Volume 3, Issue 2, 2021, Pages 55-67]

C

  • Chakuvinga, Tawanda Gallan Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems [Volume 3, Issue 4, 2021, Pages 41-62]

  • Chappa, Raghavendra Naidu A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations [Volume 4, Issue 3, 2022, Pages 63-83]

  • Chindirala, Srinivasa Rao A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations [Volume 4, Issue 3, 2022, Pages 63-83]

  • Chinnadurai, Ganesa Moorthy Automatic continuity of almost Jordan derivations on special Jordan Banach algebras [Volume 4, Issue 2, 2022, Pages 11-16]

  • C S, Bagewadi On quasi hemi-slant submanifolds of LP-cosymplectic manifolds [Volume 3, Issue 3, 2021, Pages 39-49]

D

  • D, Dhamodharan Stability analysis of transmitter receptors model [Volume 4, Issue 3, 2022, Pages 9-16]

  • Dabhi, Prakash A. On various properties of module Lau product of algebras [Volume 4, Issue 4, 2022, Pages 1-12]

  • Das, Sanjukta Exact controllability and continuous dependence of solution of a conformable fractional control system [Volume 4, Issue 2, 2022, Pages 35-46]

  • Derakhshan, Mohammad Hossein Numerical solution of a coupled system of fractional order integro differential equations by an efficient numerical method based on the second kind Chebyshev polynomials [Volume 3, Issue 4, 2021, Pages 25-40]

  • Dhawan, Pooja Mathematical analysis of regenerative point graphical technique (RPGT ) [Volume 4, Issue 4, 2022, Pages 49-56]

E

  • Ebenezer, Bonyah Stability analysis of transmitter receptors model [Volume 4, Issue 3, 2022, Pages 9-16]

  • Ebrahimdoost, Yousef Notes on the stability of multimixed additive-quartic mappings [Volume 4, Issue 2, 2022, Pages 47-56]

F

  • Fabiano, Nicola A proof of the Cauchy--Schwarz inequality from the change of reference frame [Volume 3, Issue 1, 2021, Pages 46-47]

  • Fabiano, Nicola On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces [Volume 3, Issue 3, 2021, Pages 1-25]

  • Fabiano, Nicola Some critical remarks of recent results on F-contractions in b-metric spaces [Volume 4, Issue 2, 2022, Pages 1-10]

  • Fabiano, Nicola On some new observations on Kurepa's left factorial [Volume 4, Issue 3, 2022, Pages 1-8]

  • Fadakar, Laya Some coupled coincidence point results in partially ordered metric spaces [Volume 3, Issue 2, 2021, Pages 40-54]

  • Fulatan, Ibrahim Aliyu On fixed point results in $F $-metric space with applications to neutral differential equations [Volume 4, Issue 3, 2022, Pages 47-62]

G

  • George, Reny The coincidence point results and rational contractions in E(s)-distance spaces [Volume 3, Issue 2, 2021, Pages 55-67]

  • Gnanachandra, Paulraj A new notion of affine sets [Volume 2, Issue 1, 2020, Pages 35-42]

  • Grailoo Tanha, Somaye Locally finite inverse semigroups [Volume 2, Issue 1, 2020, Pages 23-27]

  • Gurusamy, Siva Bicomplex valued bipolar metric spaces and fixed point theorems [Volume 4, Issue 1, 2022, Pages 29-43]

  • Gurusamy, Siva Automatic continuity of almost Jordan derivations on special Jordan Banach algebras [Volume 4, Issue 2, 2022, Pages 11-16]

H

  • Haddadi, Mohammad R Best simultaneous approximation in $L^{p}(S,X)$ [Volume 4, Issue 1, 2022, Pages 1-7]

  • Haddadi, Mohammad Reza A new version of the Hahn Banach theorem in b-Banach spaces [Volume 3, Issue 3, 2021, Pages 27-32]

  • Hadi Bonab, Samira Partially ordered cone metric spaces and coupled fixed point theorems via $lpha$-series [Volume 1, Issue 1, 2019, Pages 50-61]

  • Harif, B. Mohamed Stability analysis of transmitter receptors model [Volume 4, Issue 3, 2022, Pages 9-16]

  • Hooshmand, Mohammad Hadi Analytic differenceability of functions [Volume 3, Issue 1, 2021, Pages 1-12]

  • Hosseini, Sedigheh Some results on disjointness preserving Fredholm operators between certain Banach function algebras [Volume 3, Issue 1, 2021, Pages 32-39]

  • Hussain, Mohammed Aijazuddin On a nonlinear abstract second-order integrodifferential equation part I [Volume 3, Issue 4, 2021, Pages 13-24]

I

  • Işık, Huseyin Some coupled coincidence point results in partially ordered metric spaces [Volume 3, Issue 2, 2021, Pages 40-54]

J

  • Jabbari, Ali Cohen’s factorization theorem for ternary Banach algebras [Volume 1, Issue 1, 2019, Pages 62-66]

  • Javed, Khalil Fixed point results for generalized contractions in S-metric spaces [Volume 3, Issue 2, 2021, Pages 27-39]

K

  • Khaleghizadeh, Soumeyeh Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems [Volume 4, Issue 1, 2022, Pages 45-51]

  • Konchada, Ravibabu A novel coupled fixed point results pertinent to Ab-metric spaces with application to Integral equations [Volume 4, Issue 3, 2022, Pages 63-83]

  • Kumar, Manoj Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces [Volume 4, Issue 1, 2022, Pages 53-70]

  • Kumar, Parveen On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces [Volume 3, Issue 3, 2021, Pages 1-25]

  • Kumar, Parveen Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces [Volume 4, Issue 1, 2022, Pages 53-70]

M

  • Malik, Savita Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces [Volume 4, Issue 1, 2022, Pages 53-70]

  • Mangayarkkarasi, A.N. Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces [Volume 4, Issue 2, 2022, Pages 57-69]

  • Mardzad, Arezo Some coupled coincidence point results in partially ordered metric spaces [Volume 3, Issue 2, 2021, Pages 40-54]

  • Mathuraiveeran, Jeyaraman Fixed point theorems for occasionally weakly compatible maps in neutrosophic metric spaces [Volume 4, Issue 2, 2022, Pages 57-69]

  • Mathuraiveeran, Jeyaraman Fixed point theorems for cyclic contractions on intuitionistic generalized fuzzy metric spaces [Volume 4, Issue 4, 2022, Pages 57-68]

  • Mehboodi, Soodeh Analytic differenceability of functions [Volume 3, Issue 1, 2021, Pages 1-12]

  • Mewomo, Oluwatosin Temitope Biflatness of Banach algebras modulo an ideal [Volume 3, Issue 2, 2021, Pages 68-74]

  • Mir, Mohammad Ibrahim On the zeros and critical points of a polynomial [Volume 4, Issue 1, 2022, Pages 25-28]

  • Mirkov, Nikola On Palais method in b-metric like spaces [Volume 3, Issue 3, 2021, Pages 33-38]

  • Mirkov, Nikola On some new observations on Kurepa's left factorial [Volume 4, Issue 3, 2022, Pages 1-8]

  • Mirzaei, Seyyed Mahmood A modified Taylor-series for solving a Fredholm integral equation of the second kind [Volume 4, Issue 4, 2022, Pages 39-48]

  • Mitrovic, Zoran D. The coincidence point results and rational contractions in E(s)-distance spaces [Volume 3, Issue 2, 2021, Pages 55-67]

  • Mitrovic, Zoran D. On Palais method in b-metric like spaces [Volume 3, Issue 3, 2021, Pages 33-38]

  • Mitrovic, Zoran D. On some new observations on Kurepa's left factorial [Volume 4, Issue 3, 2022, Pages 1-8]

  • M M, Praveena On quasi hemi-slant submanifolds of LP-cosymplectic manifolds [Volume 3, Issue 3, 2021, Pages 39-49]

  • Mohamadi, Mohsen A simple method to solve nonlinear Volterra-Fredholm integro-differential equations [Volume 2, Issue 1, 2020, Pages 9-16]

  • Mohammed, Shehu Shagari On fixed point results in $F $-metric space with applications to neutral differential equations [Volume 4, Issue 3, 2022, Pages 47-62]

  • Mookiah, Suganthi Fixed point theorems for cyclic contractions on intuitionistic generalized fuzzy metric spaces [Volume 4, Issue 4, 2022, Pages 57-68]

  • Mousavi, Lida Some results on disjointness preserving Fredholm operators between certain Banach function algebras [Volume 3, Issue 1, 2021, Pages 32-39]

  • Mousavi, Mohammad Shafii Intuitionistic fuzzy stability of the heptic functional equation [Volume 3, Issue 2, 2021, Pages 1-14]

  • M S, Siddesha On quasi hemi-slant submanifolds of LP-cosymplectic manifolds [Volume 3, Issue 3, 2021, Pages 39-49]

N

  • Nazir, Ishfaq On the zeros and critical points of a polynomial [Volume 4, Issue 1, 2022, Pages 25-28]

  • Niazi Motlagh, Abolfazl The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras [Volume 2, Issue 1, 2020, Pages 17-22]

O

  • Ogbereyivwe, Oghovese Extension of the double Newton's method Convergence Order via the Bi-variate power series weight function for Solving Nonlinear Models. [Volume 4, Issue 3, 2022, Pages 35-46]

  • Ogumeyo, Simon Ajiroghene Extension of the double Newton's method Convergence Order via the Bi-variate power series weight function for Solving Nonlinear Models. [Volume 4, Issue 3, 2022, Pages 35-46]

  • Oustad, Kobra On character amenability of weighted convolution algebras on certain semigroups [Volume 3, Issue 2, 2021, Pages 15-26]

P

  • Pantovic, Mirjana Some critical remarks of recent results on F-contractions in b-metric spaces [Volume 4, Issue 2, 2022, Pages 1-10]

  • Park, Choonkil Stability of quartic functional equation in paranormed spaces [Volume 3, Issue 1, 2021, Pages 48-58]

  • Parvaneh, Vahid Fixed point results for generalized contractions in S-metric spaces [Volume 3, Issue 2, 2021, Pages 27-39]

  • Parvaneh, Vahid A new version of the Hahn Banach theorem in b-Banach spaces [Volume 3, Issue 3, 2021, Pages 27-32]

  • Paunovic, Ljiljana On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces [Volume 3, Issue 3, 2021, Pages 1-25]

  • Paunovic, Ljiljana R Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces [Volume 4, Issue 1, 2022, Pages 53-70]

  • Paykan, Kamal Weakly principally quasi-Baer rings and generalized triangular matrix rings [Volume 3, Issue 1, 2021, Pages 39-45]

  • Pipaliya, Yuvraj D. On various properties of module Lau product of algebras [Volume 4, Issue 4, 2022, Pages 1-12]

R

  • Radenovic, Stjan On Palais method in b-metric like spaces [Volume 3, Issue 3, 2021, Pages 33-38]

  • Radenovic, Stojan Some critical remarks of recent results on F-contractions in b-metric spaces [Volume 4, Issue 2, 2022, Pages 1-10]

  • Radenovic, Stojan On some new observations on Kurepa's left factorial [Volume 4, Issue 3, 2022, Pages 1-8]

  • Ramachandran, A. Fixed point theorems for cyclic contractions on intuitionistic generalized fuzzy metric spaces [Volume 4, Issue 4, 2022, Pages 57-68]

  • Rashid, Maliha The coincidence point results and rational contractions in E(s)-distance spaces [Volume 3, Issue 2, 2021, Pages 55-67]

  • Rassias, John Michael Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces [Volume 1, Issue 1, 2019, Pages 1-43]

  • Rassias, John Michael Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces [Volume 3, Issue 1, 2021, Pages 13-31]

  • Rassias, John Michael Stability of quartic functional equation in paranormed spaces [Volume 3, Issue 1, 2021, Pages 48-58]

  • Rasuli, Rasul Bifuzzy d-algebras under norms [Volume 3, Issue 4, 2021, Pages 63-83]

  • Rasuli, Rasul t-norms over fuzzy ideals (implicative, positive implicative) of BCK-algebras [Volume 4, Issue 2, 2022, Pages 17-34]

  • Rasuli, Rasul Intuitionistic fuzzy BCI-algebras (implicative ideals, closed implicative ideals, commutative ideals) under norms [Volume 4, Issue 3, 2022, Pages 17-34]

  • Rasuli, Rasul Anti complex fuzzy Lie subalgebras under $S$-norms [Volume 4, Issue 4, 2022, Pages 13-26]

S

  • Sahu, Nabin Kumar Controlled g-frames in Hilbert C*-modules [Volume 3, Issue 3, 2021, Pages 65-82]

  • Salehi Sarvestani, Massoud Toeplitzness of weighted composition operators [Volume 2, Issue 1, 2020, Pages 1-8]

  • Sathya, Elumalai Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces [Volume 1, Issue 1, 2019, Pages 1-43]

  • Sathya, Elumalai Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces [Volume 3, Issue 1, 2021, Pages 13-31]

  • Shahmari, Amir A simple method to solve nonlinear Volterra-Fredholm integro-differential equations [Volume 2, Issue 1, 2020, Pages 9-16]

  • Shakeri, Saleh An existence result for a class of (p(x),q(x))-Laplacian system via sub-supersolution method [Volume 3, Issue 4, 2021, Pages 1-8]

  • Shokri, Abbasali Certain dense subalgebras of continuous vector-valued operator algebras [Volume 2, Issue 1, 2020, Pages 28-34]

  • Singla, Shakuntla Mathematical analysis of regenerative point graphical technique (RPGT ) [Volume 4, Issue 4, 2022, Pages 49-56]

  • Sirajo, Yahaya On fixed point results in $F $-metric space with applications to neutral differential equations [Volume 4, Issue 3, 2022, Pages 47-62]

  • Siva, Gurusamy Quasi fixed points of contractions on semi cone metric spaces [Volume 4, Issue 4, 2022, Pages 27-37]

  • Subramani, Karthikeyan Stability of quartic functional equation in paranormed spaces [Volume 3, Issue 1, 2021, Pages 48-58]

T

  • Tabatabaie, Seyyed Mohammad On closedness of convolution of two sets [Volume 3, Issue 4, 2021, Pages 9-12]

  • Tavakoli, Shirin Some coupled coincidence point results in partially ordered metric spaces [Volume 3, Issue 2, 2021, Pages 40-54]

  • Topal, Fatma Serap Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems [Volume 3, Issue 4, 2021, Pages 41-62]

U

  • Uddin, Fahim Fixed point results for generalized contractions in S-metric spaces [Volume 3, Issue 2, 2021, Pages 27-39]

W

  • Wani, Irfan Ahmad On the zeros and critical points of a polynomial [Volume 4, Issue 1, 2022, Pages 25-28]

Y

  • Yarou, Mustapha Fateh Perturbed second-order state-dependent Moreau's sweeping process [Volume 4, Issue 1, 2022, Pages 9-23]

  • Younis, Mudasir On Palais method in b-metric like spaces [Volume 3, Issue 3, 2021, Pages 33-38]

  • Younis, Mudasir Some critical remarks of recent results on F-contractions in b-metric spaces [Volume 4, Issue 2, 2022, Pages 1-10]

Z

  • Zivari-Kazempour, Abbas Stability of cosine type functional equations onmodule extension Banach algebras [Volume 1, Issue 1, 2019, Pages 44-49]